# SDR VNAA202308040015

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035000N0301
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKINS AND PLATING ALLOWABLE DAMAGE PERM REPAIR DUE IN 6000FH FROM INCORP.  SCRATCH ON FUSELAGE SKIN BTW FS1162 AND STGR 19L WAS REPAIRED PER EA 23-C9-53-1022 REV. IR. SECTION III PERMANENT REPAIR
